# SDR UPS01235113

- Difficulty date: February 28, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 2367
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, ON PREDEPT CK FOUND COCKPIT EMERGENCY EXIT ASSY INOP IN ARM OR ON.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY, OPS CHECK OK.
